T Nation

Pain After 1st Injection of 2nd Cycle

Hi T-Nation,

Started my second Test E cycle last monday. After injection I felt completely normal, no pain etc. Next morning my leg (I injected to vastus lateralis as I did in my 1st cycle) was sore, like really intense DOMS. The soreness kept worsening and around 24h after injection walking stairs was really difficult. The whole quad is pretty sore and very slightly swollen, not only v. lateralis. No visible bruising.

I didn’t experience this kind of pain during my 1st cycle which ended 6 months ago. I used same injection sites and same 0,7mm needles and sterile equipment. Yet something went wrong.

Something that i have thought:

  1. I used pharmagrade Test E - 250 in my 1st cycle, now I have UGL 300mg Test. Could this be an allergic to some ingredient? Can higher concentration of Test affect?

  2. I haven’t injected my v. lateralis since last March. Could this be so called “virgin muscle pain”? And perhaps I missed the sweet spot?

  3. I also have way thinner needles (0,45mm). I think they are too small for oil based compounds but should I try them?

Hope You can help me!